# SDR SWAA2015090943517

- Difficulty date: August 1, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 9919376
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE INTERNAL STRAP CRACKED, BETWEEN NR 3 & 4 SLAT TRACKS.  R & R DOUBLER IAW SRM & DWG.
